# SDR 95ZZZX4543

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Aircraft: N800CZ
- Make and model: Boeing 767-35H
- Aircraft serial: 26389
- System (JASC): 3810 · Potable Water System
- Part: Support Rod
- Part number: 417T200815
- Condition: Broken
- Location: Water Tank
- Part time: 5,729 hours
- Component: O1261014211
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THERE WAS WATER LEAKAGE.  AFT-FLIGHT CHECK FOUND FOUR RODS FOR LEFT WATER TANK SUPPORT BROKEN AND THE SUPPORT CRACKED.  THE AIR TUBE BESIDE THE WATER TANK WAS PRESSED OUT OF SHAPE.  RECOMMEND TO REPLACE THE FOUR RODS AND REPAIR THE WATER TANK SUPPORT AS WELL AS THE AIR TUBE.
